# SDR HEEA063448

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102505
- Condition: Intermittent
- Location: Communications
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOR INTERMITTENTLY INOPERATIVE.  PERFORMED PRELIMINARY INSPECTION.  FOUND VOR BEARING ERRORS AND WOULD INTERMITTENTLY LOSE VOR SIGNAL.
